I keep getting boils on my abdomen once every two to three weeks. They are painful and leave behind scars. I have been having this condition for the past two years. Earlier it was severe with new boils occurring every few days and now it has become less frequent. My local dermatologist diagnosed me with recurrent furunculosis and treated me with topical and oral antibiotics courses repeatedly. But after the course was complete the boils returned back in a few days. I was also made to do a two-week R-Cin course.
Can this condition be something else? Also what is your recommendation for preventing recurrence? I am attaching a picture of the latest boil I got yesterday on my abdomen.
Welcome to icliniq.com.
I have gone through your history and checked the pictures attached (attachment removed to protect patient identity). The lesions look classical for furunculosis. This is a common bacterial infection of the body hair. It is usually seen in people who sweat a lot, who prefer tight clothing, in diabetics, in people who visit the hospital frequently, and those who have a higher degree of body hair. There is nothing to worry as it is a common and easily treatable condition.
FBS (fasting blood sugar), PLBS (post prandial glucose test), nasal swab for staphylococcal bacterial culture.Treatment plan:
Tablet Pan 40 mg (Pantoprazole) once daily before breakfast for one week. Capsule Doxt SL 100 mg (Doxycycline and Lactic acid bacillus) twice daily after food for one week, T Bact cream twice daily.Preventive measures:
Take bath twice daily, prefer loose fitting clothes, avoid nose pricking habit if u have, wash hands regularly, avoid high glycemic index foods.
Was this answer helpful?|
Query: Hello doctor, I have got this skin infection on my right-hand wrist, and I have attached the picture. This has happened five to six times. Last time it happened due to tying thread in hand. This time, I do not know. Last time, the doctor said to have Clavam 625 after Mometasone plus Sertaconazole c... Read Full »
Query: Hello doctor, Why am I getting bumps or boils on my stomach and now on my back leaving five black marks on my stomach and there are three new boils or bumps on my back that hurt really bad. How can I make them go away? Please help. It hurts when touched. Read Full »
Query: Hello doctor, I have been sick with side effects from Doxycycline for two weeks. I had a UTI which has cleared. I have been to the doctor twice, they checked my urine, and there is no infection. I feel tired, have chills, I feel cold, have a back and joint pain. I do not have a fever. I have read t... Read Full »
Ask your health query to a doctor online?Ask a Cosmetologist Now